| Model Number |
1513-18-110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
07/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
Event or Problem Description
Subject id: (b)(6).Clinical adverse event received for left knee outpatient synovectomy.Event irequired the use of oral medication.Event is possibly related to both device and procedure.Doi: (b)(6) 2018; doe: (b)(6) 2019; (left knee).